# SDR CALA2020042000854

- Difficulty date: April 2, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 14 hours, 5 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Part number: 191Z0100901
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH RAKED WING TIP ASSY P/N 191Z0100-901 HAS BEEN DAMAGED BEYOND REPAIR. REPAIR AND/OR REPLACEMENT PERFORMED BY BOEING UNDER REPAIR ORDER# UAL-RE-2000849. ESFR WAS INPUTTED. SFR# 1024065.
